• All donations and upgrades are manually verified and approved within 24hrs.
  • Upgrades are ongoing. Learn how to save your bookmarked posts.

Anyone else feel weird on Zoloft? UPDATE: Trying again...

Thread starter #1
Has anyone else felt weird when begining Zoloft or any antidepressant?

I deal with depersonalization and derealization do to trauma and severe anxiety.I just started Zoloft a few days ago and was actually happy to have a medicine that could help.Ive read great reviews on it but I feel very weird.

I already didn't feel here half the time but now I feel like I'm literally just doing things without actually thought.

I dont feel as scared anymore but I'm not exactly thinking I'm literally just doing or saying whatever comes to mind.

Should I be concerned??
Should I bring this up to my doctor?

I've only been on it for 3 days so I didn't know if this could even be do to the medicine.also I'm exhausted all I want to do is sleep and things aren't making sense being that I feel like I'm just doing things more than thinking about things.

Am I going crazy???
I'm really concerned.
 
#2
Should I bring this up to my doctor?
Yes, always.
Has anyone else felt weird when begining Zoloft or any antidepressant?
It is pretty common to feel weird when starting a new medication, antidepressants especially given their influence on your neurotransmitters and their ratios.
I already didn't feel here half the time but now I feel like I'm literally just doing things without actually thought.
But,
If you aren't able to guarantee yours' and others' safety right now due to how out of control you are feeling, then strongly suggest seeing a medical practitioner immediately. Be that your general practice/ after-hours clinic// ED. It's probably also not safe for you to drive, given your descriptions of how you are feeling, so is there anyone who could drive you to these places?
Here in NZ, we have a service called Healthline that is staffed by registered nurses, and you can phone in with any health queries to get advice. I'm not sure if there's a service like that available where you are too?

It sounds like zoloft might not be the best fit for you. But I think the most important thing right now is for you to be seen IRL, to address what you're experiencing, particularly if there are safety concerns.
 
Thread starter #3
I don't feel unsafe by any means just feel as though I'm just kinda going through life with out thinking.
I have developed depersonalization and derealization as a symptom to my anxiety and I feel like it's almost Increased I'm gonna call my doctor Monday and the pharmacy tomorrow.
I was on an antidepressant called citelpram in the past and sadly it made me feel the same way physically numb and just kinda floating through life.
I also never seem to actually give meds the chance so I'm hesitant to just stop taking them.I called my pharmacy after originally making this and they said it would subside what's I'm leveled out.
I'm a hypochondriac on top of all the other anxiety I have so I have a fear that other things will hurt me medically including meds.
 
Thread starter #5
I do too I was very concerned earlier and decided to call the pharmacist they said to continue taking through the weekend a d to call the doctor monday.
They said I'm having a very normal reaction but if I don't feel comfortable then to speak with my doctor so that's my plan.i rather be safe and let them be aware of all my concerns.they are very aware of my fears so I'm sure they are expecting a call from me at some point.
 
Thread starter #6
I've been on zoloft for about a week 25mg and in two weeks I'll be pushed to 50mg.

I suffer with dpdr as a severe symptom to my PTSD so I've tried to not assume it's the meds but at this point I'm ready to just stop taking Zoloft.

I feel completely numb and gone I can't sleep and when I do it's for a couple hours then I'm right back up with about of energy and I feel like I didn't even sleep but have allot of energy.

I'm not doing anything I'm just laying in bed so it's not enough energy to get up and run ladies it anything but it's enough to concern me.

I feel physically numb and I've completely stopped eating. I don't really ever feel tired I just kinda fall asleep when my body I guess had enough.

I already feel in a dream state at all times but now I'm just blank and not here at all.

I've called my doctor she hasn't returned my call and I'm really concerned. I'm still functioning but I'm completely out of it at this point day and night feel the same everyday feels the same not sleeping not eating. I'm lost at what to do at this point I'm scared I've worsened my issue with getting on zoloft. I feel dead already.
 
#7
This is something to talk to your doctor about. Just my experience and opinion... For me I tried zoloft and because of the things you described and other side effects I stopped taking it. I took it for over a year at one point and for several months at another point. Everyone is different and I know for some people it takes several trial and error attempts to find the right med. Also, I know it can take a couple weeks or longer to feel the benefits of a SSRI. I hope your doctor returns your call soon :)
 
Thread starter #9
I had stopped Zoloft because I wasnt able to sleep I was only on it for four days.well I started taking it again but I decided to take it in the morning.

I've been dealing with dpdr which has caused me to feel no emotions.when I'm on the zoloft I feel the urge to cry but I can't.I haven't even felt the urge of emotions at all since anything has happened.

Is this a sign that the medicine is working for me?

I still can't physically cry but I thought maybe feeling the urge to was good??
 
Thread starter #11
I was prescribed Zoloft a couple weeks ago.I took it for about 4 days then I started to not like how I felt so I stopped ot for a couple days and then started it again.

I took it for three days and missed a dose so I took it the next day.well I've felt very whatever who cares why do we exist life is pointless.I had to force myself to go to sleep last night only to wake up before 4am.

Here I am once again not taking it.I feel so blank and nothing matters and I wanna cry but I can't.

I suffer with anxiety that's pretty severe and I deal with depersonalization and derealization.

I don't know what to do at this point.My doctor prescribed me a new med but never called it in and at this point I just feel like I'm only here to die.

No I don't want to die I'm actually terrified to but I definitely don't feel right.Im having very odd question like how is our soul stuck in a body or how amd why do I exist or why animals are so different from us when either way we still have to survive in a similar way.

I'm fairly certain I'm losing it.i have all these odd thoughts I sit here and don't understand why people look the way that we do or what the purpose is.

I see old picture of me and it's odd because I look at them and I remember the person I'm looking at but when I look in the mirror I see someone that I don't know.

At times I'll be in shock that I'm the one that has to do what's right for myself and to push myself.Im wore out mentally and physically.I keep losing weight.I'll have days were i so badly want to eat but I can't because even eating feels odd and strange.almost as if I've never done it before.

Even becoming tired feels odd to me it's like I don't understand how or why we need sleep.Ive tried everything.

I'm on a normal sleep schedule for the most part I get up everyday and I don't let how I feel stop me I cook and clean and do what I need for the day but I still can't get out of this.nothing makes sense to me.
 
R

Rainman8772

#12
It takes a good month of taking anything to see if it works. I take 4 different meds that work for me. All in low doses. I do California rocket fuel ( Effexor and Mirtazapine), along with buspar and prozosin. Timing also matters you need to find what works for you. Personally I do Effexor and buspar in the morning. Buspar again mid day then prozosin buspar and Mirtazapine at night about an hour before bed. It eased off nightmares and fall asleep in minutes. Anxiety is in check and I am actually doing things I couldn’t before. All four meds do different things and work well together.
 
Top Bottom